# SDR RAIA201803050001

- Difficulty date: March 5, 2018
- Submitted: March 9, 2018
- Operation: Air carrier
- Aircraft: N16151
- Make and model: Emb EMB-145XR
- Aircraft serial: 145758
- Aircraft time: 38,213 hours, 23,224 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Tank
- Condition: Leaking
- Location: Lt Wing
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

PASSENGER NOTICED FUEL LEAKING FROM THE LEFT WING DURING FLIGHT.  FIRST OFFICER VERIFIED FUEL LEAKING FROM THE LEFT WING.  CAPTAIN REPORTED LOST 50 LBS FROM THE LEFT WING WITHIN 10 MINUTES.  INSPECTED THE LEFT WING FOR LEAKS,  FOUND TO BE TYPE 1 RUNNING LEAK,  SEALED THE LT FUEL TANK, .LEAK CHECKED GOOD.
